# SDR AALA991142

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881AA
- Make and model: Boeing 727223
- Aircraft serial: 21520
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STATION 920 STIFFENER AT INBOARD W/W WALL CORRODED AT NUTPLATE LOWER FORWARD CORNER OF APU AIR INTLET SCREEN.  REMOVED CORROSION.  INSTALLED REPAIR DOUBLER PER SRM 51-40-3.  (M)
